<< Previous Issue Journal of the Korean Mathematical Society (Vol. 5, No. 1) Next Issue >>
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 1—42
The simple model of the recurrence time in the reproductive pattern of a married female
Chi-Hoon Choi
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 1—6
Mappings generating upper-semicontinuous decompositions of spaces with coherent topologies
Sehie Park
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 7—10
A new proof of a theorem in the matrix ring
Wuhan Lee
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 11—12
On a conjecture of Fekete
Hwa S. Hahn
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 13—16
A criterion that a function belong to all free maximal ideals of $C(X)$
Jehpill Kim
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 17—21
Point-like decompositions of $S^n$ which do not yield $S^n$
Jehpill Kim
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 23—24
On the identity component of topological groups
Jaihan Yoon
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 25—26
Some remarks on non-symmetric affine connections
Ok Kyung Yoon
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 27—31
On semi-simplicity and weak semi-simplicity
Jae Myung Chung
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 33—34
On optimum allocation in stratified random sampling
Jongho Kim
J. Korean Math. Soc. 1968 Vol. 5, No. 1, 35—42

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd